# SDR AALA202207129067

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 45,787 hours, 16,733 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: None
- Location: Zone 500 - Lh Wi
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL LEFT TANK PUMP 1 LOW PRESSURE ECAM IN FLIGHT. REPLACED LEFT WING  #1 FUEL PUMP PRESSURE SWITCH 23QA PER AMM 28-21-15 AND TSM 28-21-00-810 -801-A.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
